# SDR SIMA1721

- Difficulty date: June 20, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK AT BL 18.3L WAS FOUND CORRODED DURING MBV VISIT.  SEAT TRACK SECTION AND ONE U-BEAM WERE REMOVED AND REPLACED IAW SAAB SRM 53-70-60.  (M)
